MathSciNet Relay Station
MathSciNet bibliographic data
MR532175 68B05
Fischer, Michael J.; Ladner, Richard E. Propositional dynamic logic of regular programs. J. Comput. System Sci. 18 (1979), no. 2, 194–211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement